# SDR AALA202208318970

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777
- Aircraft serial: 30258
- Aircraft time: 81,615 hours, 10,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D17102001
- Part serial: 16188
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY M33093 AT L1 DOOR. REMOVED AND REPLACED POWER SUPPLY AT L1 DOOR M33093. PERFORMED OPERATIONS CHECK OPERATIONS CHECK GOOD IN ACCORDANCE WITH AMM 33-51-06-960-803, WDM 33-51-66.
